Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 42, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 27, 2018, 7:48 PM CDT for Marathon County, Wood County, Wisconsin. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2018, 7:48 PM CDT (00:48 UTC)
- Expired
- Aug 27, 2018, 8:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Wood County, WI
The radar
The La Crosse radar (KARX), 143 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 8:04 PM CDT | TSTM WND DMG | Marshfield, WI | TREES DOWN IN THE CITY. PUBLIC REPORT FROM WAOW. DELAYED REPORT. |
| Aug 27, 8:18 PM CDT | TSTM WND DMG | Little Chicago, WI | TREE DOWN. TIME ESTIMATED BY RADAR. DELAYED REPORT. |
| Aug 27, 8:31 PM CDT | TSTM WND DMG | Wausau, WI | TREE AND POWERLINE DOWN. TIME ESTIMATED BY RADAR. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 6:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 13.5
The text
As transmitted.
492
WUUS53 KGRB 280048
SVRGRB
WIC073-141-280145-
/O.NEW.KGRB.SV.W.0042.180828T0048Z-180828T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
748 PM CDT MON AUG 27 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Wood County in central Wisconsin...
Western Marathon County in central Wisconsin...
* Until 845 PM CDT.
* At 748 PM CDT, severe thunderstorms were located along a line
extending from near Greenwood to 8 miles northeast of Shortville to
near Cataract, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Marshfield around 800 PM CDT.
Abbotsford around 805 PM CDT.
Babcock around 820 PM CDT.
Mosinee and Pittsville around 825 PM CDT.
Wisconsin Rapids and Lake Wazeecha around 840 PM CDT.
Other locations impacted by these severe thunderstorms include
Milladore, Sandhill Wildlife Area, Edgar, North Wood County Park, Big
Eau Pleine County Park, Moon, Little Chicago, Auburndale, March
Rapids and Hamburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8969
4498 8958 4469 8979 4468 8985 4451 8985
4451 8973 4425 8973 4425 9032
TIME...MOT...LOC 0048Z 244DEG 52KT 4482 9056 4458 9039 4414 9077
HAIL...<.75IN
WIND...60MPH
$$
Kurimski3 follow-up statements
045
WWUS53 KGRB 280105
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
805 PM CDT MON AUG 27 2018
WIC073-141-280145-
/O.CON.KGRB.SV.W.0042.000000T0000Z-180828T0145Z/
Wood WI-Marathon WI-
805 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WOOD AND WESTERN MARATHON COUNTIES...
At 804 PM CDT, severe thunderstorms were located along a line
extending from near Abbotsford to near Marshfield to 11 miles
northeast of Millston, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Babcock around 815 PM CDT.
Pittsville around 820 PM CDT.
Wausau and Mosinee around 825 PM CDT.
Wisconsin Rapids and Rib Mountain around 830 PM CDT.
Other locations impacted by these severe thunderstorms include
Milladore, Sandhill Wildlife Area, Edgar, North Wood County Park, Big
Eau Pleine County Park, Moon, Little Chicago, Auburndale, March
Rapids and Hamburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8969
4498 8958 4469 8979 4468 8985 4451 8985
4451 8973 4425 8973 4425 9032
TIME...MOT...LOC 0104Z 238DEG 58KT 4496 9027 4472 9010 4426 9044
HAIL...<.75IN
WIND...60MPH
$$
Kurimski687
WWUS53 KGRB 280121
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
821 PM CDT MON AUG 27 2018
WIC073-141-280145-
/O.CON.KGRB.SV.W.0042.000000T0000Z-180828T0145Z/
Wood WI-Marathon WI-
821 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WOOD AND CENTRAL MARATHON COUNTIES...
At 821 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Council Grounds State Park to 7 miles
west of Mosinee to near Babcock, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Wausau and Mosinee around 830 PM CDT.
Wisconsin Rapids and Rib Mountain around 835 PM CDT.
Lake Wazeecha around 840 PM CDT.
Other locations impacted by these severe thunderstorms include
Milladore, Sandhill Wildlife Area, Edgar, North Wood County Park, Big
Eau Pleine County Park, Moon, Little Chicago, Auburndale, Hamburg and
Hewitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4482 9012 4494 9006 4512 9005 4512 8969
4498 8958 4469 8979 4468 8985 4451 8985
4451 8973 4425 8973 4425 9032 4447 9032
TIME...MOT...LOC 0121Z 243DEG 47KT 4507 8975 4481 8984 4433 9010
HAIL...<.75IN
WIND...60MPH
$$
Kurimski293
WWUS53 KGRB 280136
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
836 PM CDT MON AUG 27 2018
WIC073-280143-
/O.CAN.KGRB.SV.W.0042.000000T0000Z-180828T0145Z/
Marathon WI-
836 PM CDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARATHON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A new Severe Thunderstorm warning is now in effect for northeast
Marathon County.
LAT...LON 4446 9016 4450 9005 4461 8998 4456 8985
4451 8985 4451 8973 4425 8973 4425 9032
4442 9032
TIME...MOT...LOC 0133Z 244DEG 52KT 4514 8956 4488 8965 4440 8991
$$
WIC141-280145-
/O.CON.KGRB.SV.W.0042.000000T0000Z-180828T0145Z/
Wood WI-
836 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WOOD COUNTY...
At 833 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Merrill to near Rib Mountain to
near Wisconsin Rapids, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
Wood County, including the following locations... Sandhill Wildlife
Area, Sherry, Walker, Dexterville, Rudolph, Port Edwards, Nekoosa,
Biron, Veedum and Scranton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4446 9016 4450 9005 4461 8998 4456 8985
4451 8985 4451 8973 4425 8973 4425 9032
4442 9032
TIME...MOT...LOC 0133Z 244DEG 52KT 4514 8956 4488 8965 4440 8991
HAIL...<.75IN
WIND...60MPH
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 6:48 PM CDT, 1 hour earlier.
Area forecast discussion, Aug 27, 6:48 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Green Bay WI 648 PM CDT Mon Aug 27 2018 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight Issued at 259 PM CDT Mon Aug 27 2018 The latest RAP analysis and satellite/radar imagery show a cold front positioned from northeast Minnesota to eastern South Dakota and a subtle warm front from around Mosinee to Green Bay early this afternoon. Storms are just developing south of Duluth at 2 pm. Partial clearing is taking place over southern Minnesota and southwest Wisconsin ahead of the front, where ML capes are rising above 2k j/kg. Still quite a bit of inhibition though, but with further destabilization, strong to severe thunderstorms remain on track to develop over southern MN later this afternoon. Over northern WI, outside of a few spotty showers/storms, a relative lull in the shower/storm activity will continue into early this evening. As the anticipated thunderstorm complex over Minnesota moves across northern WI, severe weather potential remains the main forecast concern. Tonight...The cold front will slowly sag southeast across northwest Wisconsin and into central WI by 12z Tue. With help of a 50 to 65 kt low level jet, thunderstorms that develop over Minnesota are expected to track northeast initially, before turning east over northern WI this evening. Elevated instability of 1500-2500 j/kg and deep layer shear of 40-50 kts will support the possibility of severe weather. Most hourly models show similar solutions through the evening, and depict a squall line moving into north-central WI around 02z and northeast WI around 04-05z. Due to 0-3 km winds of 40-50 kts, damaging straight line winds will be the main threat, but will also be strong enough for isolated tornadoes to spin up along the line. They differ, however, in the evolution of the thunderstorm complex as it exits. In addition to the severe weather chances, concerned about training storms as the thunderstorm complex becomes more orientated east to west after midnight. A few hourly models show this occurring over central to east-central WI in locations which received 2-3 inches of rain last night. Because of the uncertainty, will let the flash flood watch continue through 12z Tue. The fast moving nature of the system should limit flash flooding somewhat, with 1-2 inches of rain looking possible at most locations, but locally higher amounts are also possible where training occurs. .LONG TERM...Tuesday Through Monday Issued at 259 PM CDT Mon Aug 27 2018 Expecting a brief break in the activity Tuesday morning across most of the area, with a few lingering showers possible here and there. More thunderstorm development is expected Tuesday afternoon as a surface cold front will be draped across Wisconsin and the environment will retain sufficient moisture and instability along and south of the boundary. Additionally, an approaching shortwave and enhanced support from the RRQ of the LL jet will aid in convective development. Unlike today's area- wide threat, Tuesday's severe weather potential is mainly confined to central/east- central Wisconsin and southward. This is the area south of the cold front where MUCAPE values build to around 2000 to 4000 J/kg and bulk shear is around 50 knots. Large hail and damaging winds are the main threats. Forecast hodographs are not particularly favorable for tornado development, but with low LCL heights (possibly around 500 meters) a brief spin-up is not out of the question, especially considering there may be lingering boundaries from Monday night's storms. Localized flooding also remains possible with any storms, with PWats around 1.5 to 2.25 inches across central and east- central Wisconsin. Further north, flooding chances appear minimal. The thunderstorm threat looks to wane by late evening as instability is lost. A few showers may linger from Tuesday night into Wednesday morning. Skies will gradually clear throughout Wednesday, as shortwave energy departs and weak upper level ridging and surface high pressure builds in. The dry stretch should last through Thursday, and then another mid-level shortwave/surface front are progged to impact the state Friday/Saturday. Timing details have yet to be fully resolved this far out and stuck with a model blended solution for the forecast. Temperatures Tuesday will remain warn and muggy across central and east- central Wisconsin, with cooler and drier air starting to filter into the north. Highs will range from around 70 degrees in Vilas County to the middle 80s in the Fox Valley. High temperatures will be about 10 to 15 degree cooler on Wednesday (the coolest day of the week) and then return to near normal by Friday and through the weekend. && .AVIATION...for 00Z TAF Issuance Issued at 640 PM CDT Mon Aug 27 2018 A large thunderstorm complex will move through the forecast area from 01z-06z/Tues, accompanied by strong to damaging winds and torrential rainfall. IFR conditions should occur with the heavier downpours. Another strong low-level jet will cause LLWS to develop at all of the TAF sites by early evening before dissipating overnight into early Tuesday morning. The storms may linger over parts of central and east central into the overnight hours before ending. Additional strong to severe thunderstorms may develop over the southeast half of the forecast Tuesday afternoon, along and ahead of a cold front. IFR and local LIFR ceilings will develop over north central and far northeast WI overnight, and linger through much of the day on Tuesday. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for WIZ018>022-030-031- 035>040-045-048>050-073-074. Beach Hazards Statement through Tuesday afternoon for WIZ022-040- 050. && SHORT TERM.....MPC LONG TERM......KLB AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 27, 6:56 PM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 656 PM CDT Mon Aug 27 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 656 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is an enhanced risk of severe storms across the area tonight. The primary concerns with these storms are damaging winds and an isolated tornado. Torrential rainfall could lead to flooding, especially across parts of central and east-central Wisconsin, at locations that received heavy rain last night. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a marginal risk of severe storms south of a line from Wausaukee to Wisconsin Rapids on Tuesday afternoon and evening. Damaging winds and large hail are the main concerns with the storms. Additional heavy rainfall could also lead to flooding. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches into early Tuesday afternoon. There is another chance for thunderstorms late Friday afternoon through Saturday. It is too early to determine their severe potential. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts in excess of one inch, flooding, or any other severe weather to the National Weather Service in Green Bay. LMZ521-522-541>543-290000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 656 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Areas of dense marine fog will impact the nearshore waters south of Sturgeon Bay through midnight. Thunderstorms are likely tonight. Some of these storms could be strong or severe from late evening through the early overnight hours. Conditions hazardous to small craft are expected tonight, on the nearshore waters of Lake Michigan and on the waters of Green Bay, due to increasing southerly winds and waves. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a chance of thunderstorms at times Tuesday afternoon and evening. Some of these storms could be strong or severe. Thunderstorms are possible again Friday night into next weekend. Conditions hazardous to small craft are expected to continue Tuesday morning into early Tuesday afternoon on the waters of Lake Michigan. Kieckbusch
In the hours before
Special weather statement, Aug 27, 5:26 PM CDT, 2 hours 22 minutes before
Special Weather Statement National Weather Service Green Bay WI 526 PM CDT MON AUG 27 2018 WIZ005-272345- Vilas WI- 526 PM CDT MON AUG 27 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VILAS COUNTY UNTIL 645 PM CDT... At 523 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles north of Saxon to near Mellen to 8 miles east of Clam Lake. Movement was east at 50 mph. Wind gusts up to 50 mph and torrential rainfall will be possible with these storms when they reach northwest Vilas county shortly after 6 pm. Locations impacted include... Boulder Junction, Winchester, Presque Isle, Manitowish Waters, Trout Lake, Star Lake and Sayner. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. Boaters and fishermen should get off of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4618 8930 4600 8944 4600 8993 4630 8993 TIME...MOT...LOC 2223Z 269DEG 43KT 4663 9043 4639 9060 4619 9075 Kieckbusch
Local storm report, Aug 27, 5:56 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HEAVY RAIN 1 SW MANITOWOC 44.07N 87.67W
08/27/2018 M3.32 INCH MANITOWOC WI TRAINED SPOTTER
24 HOUR TOTAL.
&&
KURIMSKISpecial weather statement, Aug 27, 7:28 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Green Bay WI
728 PM CDT MON AUG 27 2018
WIZ030-035-280130-
Marathon WI-Wood WI-
728 PM CDT MON AUG 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND WESTERN
MARATHON COUNTIES UNTIL 830 PM CDT...
At 727 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fairchild to near Hatfield to 6 miles west
of Black River Falls. Movement was northeast at 60 mph.
Wind gusts up to 50 mph and torrential rainfall will be possible
with these storms. Torrential rainfall may lead to localized
flooding, and a Flash Flood Watch remains in effect for the area.
Strong thunderstorms will be near...
Marshfield and Spencer around 800 PM CDT.
Abbotsford around 805 PM CDT.
Wausau and Rib Mountain around 830 PM CDT.
Other locations impacted by these storms include Milladore, Edgar,
North Wood County Park, Big Eau Pleine County Park, Moon, Little
Chicago, Auburndale, March Rapids, Hamburg and Hewitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central Wisconsin.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8969
4498 8958 4469 8979 4468 8985 4459 8984
4454 8989 4439 9032
TIME...MOT...LOC 0027Z 239DEG 53KT 4467 9098 4446 9082 4431 9098
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:28 PM CDT | Special Weather Statement | GRB | Marathon | 62 min |
| Aug 27, 8:12 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Aug 27, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 44 min |
| Aug 27, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 48 min |
| Aug 27, 9:03 PM CDT | Special Weather Statement | GRB | Forest | 42 min |
| Aug 27, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 37 min |
| Aug 27, 9:28 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 47 min |
| Aug 27, 9:40 PM CDT | Tornado Warning | GRB | Waupaca, Waushara, Winnebago | 35 min |
| Aug 27, 9:43 PM CDT | Special Marine Warning | GRB | 62 min | |
| Aug 27, 9:48 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano | 42 min |
| Aug 27, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 38 min |
| Aug 27, 10:18 PM CDT | Special Weather Statement | GRB | Brown | 42 min |
| Aug 27, 10:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Aug 27, 10:29 PM CDT | Special Weather Statement | GRB | Door | 61 min |
| Aug 27, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 43 min |
| Aug 27, 10:39 PM CDT | Special Marine Warning | GRB | 71 min | |
| Aug 27, 10:41 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 27, 11:09 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Winnebago | 6 hr |
| Aug 28, 2:45 AM CDT | Areal Flood Advisory | GRB | Waushara | 3 hr |
| Aug 28, 4:08 AM CDT | Flash Flood Watch | GRB | Brown, Kewaunee, Outagamie | 17 hr |
| Aug 28, 1:37 PM CDT | Special Weather Statement | GRB | Portage, Waupaca, Waushara, Wood | 53 min |
| Aug 28, 2:03 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 42 min |
| Aug 28, 2:20 PM CDT | Special Weather Statement | GRB | Outagamie | 40 min |
| Aug 28, 2:35 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 29 min |
| Aug 28, 2:36 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 39 min |
| Aug 28, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca, Waushara, Winnebago | 3 hr |
| Aug 28, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 51 min |
| Aug 28, 3:33 PM CDT | Special Weather Statement | GRB | Kewaunee | 27 min |
| Aug 28, 3:50 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Winnebago | 3 hr |
| Aug 28, 4:03 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Winnebago | 42 min |
| Aug 28, 4:08 PM CDT | Special Marine Warning | GRB | 112 min | |
| Aug 28, 4:27 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 18 min |
| Aug 28, 4:38 PM CDT | Tornado Warning | GRB | Manitowoc | 20 min |
| Aug 28, 4:53 PM CDT | Flash Flood Warning | GRB | Calumet, Outagamie, Winnebago | 3 hr |
| Aug 28, 5:55 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waushara, Winnebago | 3 hr |
| Aug 28, 6:42 PM CDT | Areal Flood Advisory | GRB | Calumet | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.